MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1212/wnl.32.3.308

Медицинская библиотека · Neurology · 1982

Neurologic manifestations of podophyllin toxicity.

Filley C M, Graff-Richard N R, Lacy J R, Heitner M A, Earnest M P

Клинический случайСтатьяПеревод в очереди

Аннотация

A young woman presented with podophyllin intoxication following topical application of podophyllin resin to genital condylomata acuminata. The disorder was marked by hallucinatory psychosis, bone marrow depression, and mild hepatic dysfunction. The psychosis and systemic disturbances resolved within 3 weeks, but were followed by autonomic and sensorimotor peripheral neuropathy. This case illustrates the transient central neurotoxicity and persistent peripheral neurotoxicity of podophyllin.

Для цитирования: Filley C M, Graff-Richard N R, Lacy J R, Heitner M A, Earnest M P. Neurologic manifestations of podophyllin toxicity.. Neurology. 1982. DOI: 10.1212/wnl.32.3.308.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.